Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 7, NWS Fort Worth, TX
NWS Fort Worth, TX issued this tornado warning at Jun 3, 2005, 6:54 PM CDT for Bell County, Texas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2005, 6:54 PM CDT (23:54 UTC)
- Expired
- Jun 3, 2005, 7:27 PM CDT
- In force
- 33 min
- Issued by
- NWS Fort Worth, TX
- Area
- Counties, with a storm outline in the text
County Bell County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 3, 11:15 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.9 hours before the alert went out and 364 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2210 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 562 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KFWD 032354 TORFWD TXC027-040045- /O.NEW.KFWD.TO.W.0007.050603T2354Z-050604T0045Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 654 PM CDT FRI JUN 3 2005 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * TORNADO WARNING FOR... CENTRAL BELL COUNTY IN NORTH CENTRAL TEXAS * UNTIL 745 PM CDT * AT 650 PM CDT...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A DEVELOPING TORNADO NEAR SALADO...OR ABOUT 9 MILES SOUTHWEST OF BELTON...MOVING NORTHEAST AT 15 MPH. * THE TORNADO IS EXPECTED TO BE NEAR... BELTON BY 715 PM LITTLE RIVER-ACADEMY BY 730 PM TEMPLE BY 740 PM TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 700 PM FRIDAY EVENING FOR EASTERN TEXAS. LAT...LON 3102 9766 3085 9758 3092 9725 3117 9740 $$
2 follow-up statements
000
WWUS54 KFWD 040009
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
708 PM CDT FRI JUN 3 2005
TXC027-040045-
/O.CON.KFWD.TO.W.0007.000000T0000Z-050604T0045Z/
BELL TX-
708 PM CDT FRI JUN 3 2005
...A TORNADO WARNING CONTINUES UNTIL 745 PM CDT FOR CENTRAL BELL
COUNTY...
AT 708 PM...STORM SPOTTERS AND DOPPLER RADAR OBSERVED A POSSIBLE
TORNADO. THE TORNADIC CIRCULATION WAS LOCATED 6 MILES SOUTH OF
BELTON...MOVING NORTHEAST AT 15 MPH.
THE TORNADO WILL BE NEAR...
BELTON BY 720 PM
LITTLE RIVER-ACADEMY BY 725 PM
TEMPLE BY 740 PM
TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A REINFORCED BUILDING. AS
A LAST RESORT...LIE FLAT IN A DITCH OR LOW SPOT AND COVER YOUR HEAD.
LAT...LON 3100 9756 3095 9743 3105 9724 3114 9730
3115 9745
$$
25000
WWUS54 KFWD 040027
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
725 PM CDT FRI JUN 3 2005
TXC027-040033-
/O.CAN.KFWD.TO.W.0007.000000T0000Z-050604T0045Z/
BELL TX-
725 PM CDT FRI JUN 3 2005
...THE TORNADO WARNING AND SEVERE THUNDERSTORM WARNING FOR BELL
COUNTY HAVE BEEN CANCELLED...
BY 725 PM...THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAD WEAKENED AND WAS NO LONGER SEVERE. THE TORNADO WARNING
AND THE SEVERE THUNDERSTORM WARNING WERE BOTH CANCELLED.
LAT...LON 3100 9756 3095 9743 3105 9724 3114 9730
3115 9745
$$
25What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Jun 3, 1:55 PM CDT, 4 hours 59 minutes earlier.
Area forecast discussion, Jun 3, 1:55 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 155 PM CDT FRI JUN 3 2005 .SHORT TERM... ACTIVE LATE AFTERNOON/EARLY EVE EXPECTED OVER PARTICULARLY ERN PTNS OF N TX AS A SEVERE THUNDERSTORM WATCH WILL REMAIN IN EFFECT UNTIL 7 PM CDT FOR THIS AREA. CURRENTLY...NEGATIVE TILT S/W WITH ASSOCIATED STRONG H7-H5 WIND MAX TO 50 KTS SURGING INTO THIS REGION. ALSO...H85 DEW PTS 12-15 DEG C COULD LEND TO NOT ONLY LARGE HAIL AND MORE SFC-BASED STORMS WITH DAMAGING WIND...BUT SOME LOCALLY HEAVY RAINFALL AS WELL. HOWEVER...NE STORM MOTION 30 KTS SHOULD LIMIT FLASH FLOOD POTENTIAL. LOOK FOR SRN S/W TO EJECT NEWD OUT OF THE CWA BY MID EVENING...YET WE ARE WATCHING ANOTHER S/W OVER SE TX PANHANDLE WITH NEW CONVECTION THAT COULD AFFECT AREAS ALONG THE RED RIVER OVERNIGHT...THOUGH MOST...IF NOT ALL STORMS SHOULD REMAIN MAINLY OVER OK/SRN KS. OTHERWISE...SLY FLOW 10-15 KTS TONIGHT AND DEW PTS TO KEEP THINGS HUMID OVER N TX. THE SECONDARY S/W AND ASSOCIATED SFC LOW WILL MOVE TOWARD KS/NRN OK SATURDAY...WITH THE W TX DRYLINE MEANDERING EWD IN/TOWARD OUR FAR WRN COUNTIES BY SAT AFTN. DESPITE BRIEF S/W RIDGING AND SOME CAP...TEMPS WILL WARM INTO THE MID 90S NEAR THIS FEATURE. THUS...INSTABILITIES TO NEAR 2500 J/K AND A SLIGHT CHANCE FOR SEVERE STORMS ARE POSSIBLE SAT AFTERNOON W/NW OF THE METROPLEX. AGAIN...SOME UNCERTAINTY ON HOW STRONG CAP WILL BE...BUT IN CASE STORMS DO GO AND MOVE EAST...WILL HAVE SLIGHT CHANCE POPS GOING INTO SUNDAY WITH BOUNDARIES...INSTABILITY...AND STRONG WSW FLOW ALOFT. TEMPS NOT QUITE AS HOT SUNDAY...AS THERMAL RIDGE WEAKENS SOMEWHAT && .LONG TERM... DIDNT CHANGE MUCH. SHOULD SEE S/W RIDGING WITH MAIN DISTURBANCES REMAINING OVER THE NORTH AS PREVIOUS FCST/S INDICATE. HOWEVER... MODELS TRY TO COLLAPSE THE RIDGE EVERY NOW AND THEN AND ALLOW FOR SEABREEZE TYPE ACTIVITY THROUGH THE WEEK WITH OFF AND ON SLIGHT CHANCES OF STORMS WITH MUCH UNCERTAINTY ON TIMING. && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 73 93 74 91 / 30 10 20 20 WACO, TX 72 94 74 92 / 30 10 20 20 PARIS, TX 70 92 71 90 / 50 20 20 20 DENTON, TX 72 93 73 91 / 30 10 20 20 MCKINNEY, TX 72 93 73 91 / 40 10 20 20 DALLAS, TX 73 93 75 92 / 30 10 20 20 TERRELL, TX 71 93 73 92 / 50 10 20 20 CORSICANA, TX 72 93 74 92 / 50 10 20 20 TEMPLE, TX 73 94 74 93 / 30 10 20 20 && .FWD WATCHES/WARNINGS/ADVISORIES... TX...NONE. && /05
Hazardous weather outlook, Jun 3, 3:42 PM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 342 PM CDT FRI JUN 3 2005 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-041100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 342 PM CDT FRI JUN 3 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE SOUTHEASTERN PORTION OF NORTH TEXAS THIS EVENING. THE SLIGHT RISK AREA IS GENERALLY TO THE SOUTH OF A LINE FROM HAMILTON...TO HILLSBORO AND TERRELL. LARGE HAIL...DAMAGING WINDS...FREQUENT CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL WILL ALL BE HAZARDS ASSOCIATED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS MAY AFFECT THE RED RIVER VALLEY REGION AFTER MIDNIGHT. A FEW OF THESE STORMS MAY BRIEFLY BECOME SEVERE... PRODUCING LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN... THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS ON SATURDAY AFTERNOON...AND A SLIGHT CHANCE OF THUNDERSTORMS ACROSS THE SOUTHEASTERN COUNTIES ON MONDAY AND TUESDAY AFTERNOONS. ONCE AGAIN...A FEW STORMS MAY BE SEVERE ON SATURDAY AFTERNOON...WITH LARGE HAIL AND DAMAGING WINDS BEING THE PRIMARY THREATS. THE ACTIVITY ON MONDAY AND TUESDAY WILL BE TIED TO THE SOUTHEAST TEXAS SEABREEZE AND SHOULD NOT POSE A SIGNIFICANT RISK OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED ACROSS THE SLIGHT RISK AREA THROUGH LATE EVENING. 65/DD
In the hours before
Special weather statement, Jun 3, 5:06 PM CDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 506 PM CDT FRI JUN 3 2005 TXZ158-032300- BELL- 506 PM CDT FRI JUN 3 2005 ...SIGNIFICANT WEATHER UPDATE... AT 506 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A STRONG THUNDERSTORM OVER FLORENCE...MOVING NORTH-NORTHEAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE HARKER HEIGHTS...KILLEEN AND NOLANVILLE. PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH MAY OCCUR FROM THIS STORM...AS IT ENTERS SOUTHWEST BELL COUNTY THROUGH 600 PM CDT.
Local storm report, Jun 3, 5:19 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT FRI JUN 03 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0518 PM HAIL MCGREGOR 31.45N 97.38W
06/03/2005 0.75 INCH MCLENNAN TX TRAINED SPOTTER
PENNY SIZE HAIL IN MCREGORLocal storm report, Jun 3, 5:43 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
543 PM CDT FRI JUN 03 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0523 PM TORNADO 5 S MCGREGOR 31.38N 97.38W
06/03/2005 MCLENNAN TX TRAINED SPOTTER
SPOTTER REPORT OF 30 SECOND TORNADO TOUCH DOWN BETWEEN
MOODY AND MCGREGORLocal storm report, Jun 3, 5:55 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
555 PM CDT FRI JUN 03 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0538 PM HAIL 5 W LORENA 31.38N 97.30W
06/03/2005 1.75 INCH MCLENNAN TX TRAINED SPOTTERLocal storm report, Jun 3, 5:56 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT FRI JUN 03 2005
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST ...SOURCE....
..REMARKS..
0547 PM HAIL HEWITT 31.45N 97.19W
06/03/2005 1.00 INCH MCLENNAN TX TRAINED SPOTTERSpecial weather statement, Jun 3, 6:38 PM CDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 638 PM CDT FRI JUN 3 2005 TXZ158-040045- BELL- 638 PM CDT FRI JUN 3 2005 ...SIGNIFICANT WEATHER UPDATE... AT 638 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED A NEW STRONG THUNDERSTORM 3 MILES NORTHWEST OF SALADO...OR 8 MILES SOUTHEAST OF HARKER HEIGHTS...MOVING EAST-NORTHEAST AT 20 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BELTON...LITTLE RIVER-ACADEMY...MORGANS POINT RESORT...NOLANVILLE...SALADO...TEMPLE AND TROY. PEA TO MARBLE-SIZED HAIL AND WIND GUSTS TO 40 MPH MAY OCCUR FROM THIS STORM.
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 12:17 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 60 min |
| Jun 3, 12:55 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 65 min |
| Jun 3, 1:23 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 52 min |
| Jun 3, 1:38 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis | 67 min |
| Jun 3, 2:14 PM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 62 min |
| Jun 3, 2:47 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 58 min |
| Jun 3, 3:08 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 70 min |
| Jun 3, 3:40 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, McLennan | 80 min |
| Jun 3, 4:45 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 32 min |
| Jun 3, 5:08 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 70 min |
| Jun 3, 5:27 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 63 min |
| Jun 3, 6:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell | 41 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.